Matematicki Vesnik

Vol. 45, No. 1-4, 1993 · Contents

M. Malenica:
On the solutions of the functional equation $x(t)+A(t)x(f(t))=F(t)$ when the function $F$ satisfies some special conditions

M. Eliq:
Svo\uistva razmernosti dm normal\cprime nyh prostranstv

M. Dostanic:
On the expansion theorem for a certain boundary value problem for a functional differential equation

Divisible linearly ordered topological spaces

R. Protic, D. Tosic:
Automatic modification of smalltalk methods

M. Pavlovic:
An inequality related to the uniform convexity in Banach spaces

M. N. Mukherjee, S. Raychaudhuri:
A unified theory of perfect and related functions

P. M. Milicic:
Sur le $g$-angle dans un espace normé

Lj. Cukic:
A note on the support of a linear mapping

Lj. Cukic:
A counterexample for one variant of McIntosh closed graph theorem

M. Prvanovic:
A note on generalized recurrent Riemannian manifold

M. Dostanic:
Generalized eigenvector expansion for weakly perturbated discrete operators

D. Andrijevic:
A note on $\alpha$-equivalent topologies

M. Nikic, V. Micic:
Vojin Dajovic (1914-1993)

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 30 Aug 1999. Last modified: 5 May 2000.

© 1999--2000 ELibM for the EMIS Electronic Edition